Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 69, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jul 24, 2013, 10:09 PM EDT for Gadsden County, Leon County, Florida. It took effect at Jul 25, 2013, 2:00 AM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2013, 10:09 PM EDT (02:09 UTC)
- In effect from
- Jul 25, 2013, 2:00 AM EDT
- Expired
- Jul 29, 2013, 8:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1). The gauge peaked at 36.99 ft at Jul 26, 2013, 11:00 AM EDT.
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
621 WGUS42 KTAE 250209 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1009 PM EDT WED JUL 24 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-260209- /O.NEW.KTAE.FL.W.0069.130725T0600Z-130726T1200Z/ /CONF1.1.ER.130725T0600Z.130725T1800Z.130726T0600Z.NO/ 1009 PM EDT WED JUL 24 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 35.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 36.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$
8 follow-up statements
898 WGUS82 KTAE 251407 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EDT THU JUL 25 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-261407- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130727T0000Z/ /CONF1.1.ER.130725T0445Z.130725T1800Z.130726T1800Z.NO/ 1007 AM EDT THU JUL 25 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 36.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$
159 WGUS82 KTAE 260344 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1144 PM EDT THU JUL 25 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-270344- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130729T0000Z/ /CONF1.1.ER.130725T0445Z.130726T0600Z.130728T1800Z.NO/ 1144 PM EDT THU JUL 25 2013 ...THE FLOOD WARNING CONTINUES FOR... THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * EXTENDED UNTIL SUNDAY EVENING. * AT 11:00 PM THURSDAY THE STAGE WAS 36.7 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY LATE TOMORROW NIGHT...THEN FALL BELOW FLOOD STAGE ON SUNDAY. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$
421 WGUS82 KTAE 261415 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT FRI JUL 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-271415- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130728T1800Z/ /CONF1.1.ER.130725T0445Z.130727T0000Z.130728T1200Z.NO/ 1015 AM EDT FRI JUL 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 37.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$
706 WGUS82 KTAE 271423 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 AM EDT SAT JUL 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-281423- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/ 1023 AM EDT SAT JUL 27 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-281423- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130727T1800Z.130731T1800Z.NO/ 1023 AM EDT SAT JUL 27 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:01 AM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 25.7 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. $$
999 WGUS82 KTAE 280159 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 PM EDT SAT JUL 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-290159- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/ 959 PM EDT SAT JUL 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-290158- /O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130728T0600Z.130731T1800Z.NO/ 959 PM EDT SAT JUL 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. $$ FOURNIER
696 WGUS82 KTAE 281455 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EDT SUN JUL 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. && FLC039-073-291455- /O.CON.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/ 1055 AM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 36.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-291455- /O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130731T1800Z.NO/ 1055 AM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. $$
142 WGUS82 KTAE 290218 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 PM EDT SUN JUL 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-291800- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130729T1800Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1200Z.NO/ 1018 PM EDT SUN JUL 28 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL MONDAY AFTERNOON. * AT 9:00 PM SUNDAY THE STAGE WAS 36.2 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$
427 WGUS82 KTAE 291456 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1056 AM EDT MON JUL 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. && FLC039-073-300000- /O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/ /CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/ 1056 AM EDT MON JUL 29 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 36.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. $$ FLC039-073-300600- /O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T0600Z/ /HVNF1.1.ER.130726T1000Z.130727T1631Z.130730T0000Z.NO/ 1056 AM EDT MON JUL 29 2013 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:45 AM MONDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jul 24, 9:38 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 24, 9:38 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 938 PM EDT Wed Jul 24 2013 .NEAR TERM [Through Tonight]... A broad upper level trough covers much of the eastern two thirds of the CONUS while deep layer ridging exists over the desert southwest. Our CWA is in a position between the trough and ridge such that we are in a northwest flow regime. In these northwest flow regimes during the summer months, it is common to see MCV or MCS development during peak afternoon heating. Although there were a few MCVs present earlier in the afternoon in Alabama, they have since diminished. Also recent satellite imagery and radar loops all indicate a downward trend in shower and thunderstorm activity currently ongoing. This notion is further supported in the latest runs of our local WRF and the HRRR. Later this evening and into the overnight hours the current thinking is that with the exception of a few showers and thunderstorms, especially over the coastal waters, most of the activity has diminished. Therefore after about midnight have limited PoPs to around 30%, with the greatest chance of seeing showers and thunderstorms being in the predawn hours over our coastal waters. && .SHORT TERM [Thursday Through Friday Night]... In the wake of the MCV and a weak surface trough, we will see some drier air moving in especially in the mid layers by Thursday afternoon. PoPs will be tapered slight to good chance from NW to SE. This relatively dry period is not expected to last long as another shortwave is forecast to dive out of the Central Plains and into the Lower Mississippi Valley Friday through Friday night. This will carve out a sharp trough just west of our CWA placing our region back in the deep moist west to southwest flow for the upcoming weekend. PoPs will be well below climo Friday (20% or less) for all zones except 30% extreme southeast Big Bend. With the increased insolation and drier airmass expect near to above seasonal temps both days. && .LONG TERM [Saturday through Wednesday]... The axis of the longwave trough will continue to extend south from a closed low over the Great Lakes region to the northeast Gulf through Sunday. The trough will may deamplify just enough early next week to allow weak ridging to build in across the Gulf of Mexico and the Florida peninsula. PoPs will return to seasonal levels (40-50%) for most zones through the period with max temps returning to near or just below climo. && .AVIATION... [Beginning 00Z Friday] Rain showers and thunderstorms should be diminishing within the next couple of hours at all terminals. After midnight, MVFR CIGs should develop at all terminals with IFR/LIFR conditions expected in the predawn hours. A couple of hours after sunrise any remaining CIGs should burn off giving way to VFR conditions for the remainder of the TAF period. With the exception of ECP in the morning, showers and thunderstorms are not expected during the remainder of the TAF period. && .MARINE... High pressure to the south and a trough of low pressure to the north, will allow light to moderate west to southwest flow to continue across the local waters at least through the weekend, Outside of thunderstorms. Although winds will remain below cautionary levels, current observations from offshore buoys have indicated wave heights of 4 to 5 feet in our offshore waters. Therefore small crafts should exercise caution in offshore waters overnight. && .FIRE WEATHER... Red flag conditions are not expected for the next several days. && .HYDROLOGY... A few rivers still remain at or near flood stage. Isolated instances of flash flooding or low land flooding will remain a concern near any stronger rain cores, especially near urban areas. Scattered showers and storms are expected through much of this week. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 73 93 72 96 73 / 80 40 10 20 20 Panama City 78 92 77 94 77 / 80 40 20 10 20 Dothan 72 94 72 96 72 / 80 20 10 10 20 Albany 73 94 72 96 72 / 80 30 10 20 20 Valdosta 72 93 71 96 72 / 50 40 10 20 20 Cross City 73 91 72 94 73 / 50 50 20 30 20 Apalachicola 77 89 74 93 77 / 70 50 20 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && Near Term/Aviation/Marine...Navarro/Moore Short Term/Long Term...Barry Fire Weather...Camp/Lahr Hydrology...DVD
In the hours before
Special weather statement, Jul 24, 6:11 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EDT WED JUL 24 2013
FLZ016-017-GAZ156-157-242300-
GRADY GA-LEON FL-DECATUR GA-GADSDEN FL-
611 PM EDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR...
GADSDEN...GRADY AND LEON COUNTIES...
* UNTIL 700 PM EDT
AT 610 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTH OF WHIGHAM...OR NEAR CALVARY...MOVING
SOUTHEAST AT 30 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3041 8415 3070 8451 3086 8439 3071 8408
3067 8408 3068 8401 3067 8400 3059 8400
TIME...MOT...LOC 2211Z 303DEG 25KT 3071 8432
11-MOORESpecial weather statement, Jul 24, 6:17 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
617 PM EDT WED JUL 24 2013
FLZ012-112-242245-
INLAND BAY FL-COASTAL BAY FL-
517 PM CDT WED JUL 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY COUNTY...
* UNTIL 545 PM CDT
AT 512 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES NORTH OF PANAMA CITY BEACH...OR NEAR WEST BAY...
MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL BE NEAR...
6 MILES WEST OF LYNN HAVEN BY 545 PM CDT.
DIME TO PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. SUCH WINDS CAN KNOCK DOWN SMALL TREE LIMBS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM.
LAT...LON 3041 8590 3041 8588 3044 8586 3043 8541
3012 8554 3010 8559 3009 8555 3003 8557
3005 8560 3006 8565 3010 8571 3030 8597
TIME...MOT...LOC 2216Z 302DEG 15KT 3032 8586
9-FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:35 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 5 days |
| Jul 25, 10:09 AM EDT | River Flood Warning | TAE | Gadsden, Leon | 5 days |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.